Alert archive / New Jersey / Special Marine Warnings in 2011

Special Marine Warning 35, NWS Philadelphia/Mount Holly

June 14, 2011

NWS Philadelphia/Mount Holly issued this special marine warning at Jun 14, 2011, 11:11 PM EDT. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2011, 11:11 PM EDT (03:11 UTC)
Expired
Jun 15, 2011, 12:15 AM EDT
In force
64 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Dover AFB radar (KDOX), 79 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 3.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2011-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 86 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2011-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
86 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1271 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WHUS51 KPHI 150311
SMWPHI
ANZ454-455-470-150415-
/O.NEW.KPHI.MA.W.0035.110615T0311Z-110615T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1111 PM EDT TUE JUN 14 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  THE ATLANTIC COASTAL WATERS BETWEEN CAPE MAY NJ AND FENWICK ISLAND
  DE OUT TO 20 NM...
  THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
  ISLAND DE OUT 20 TO 40 NM...

* UNTIL 1215 AM EDT

* AT 1107 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS 34 KNOTS OR GREATER
  FROM COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20
  NM TO WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40
  NM...OR FROM REHOBOTH BEACH TO 14 NM SOUTHEAST OF FIVE FATHOMS
  BUOY...MOVING SOUTHEAST AT 25 KNOTS.

* THESE STRONG THUNDERSTORMS WILL BE NEAR
  WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM AT
  1130 PM EDT...
  COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM AT
  1130 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

&&

LAT...LON 3843 7448 3855 7503 3865 7503 3863 7490
      3864 7478 3865 7477 3870 7476 3871 7467
      3861 7437 3857 7428 3853 7431 3848 7437
      3840 7438 3840 7439
TIME...MOT...LOC 0312Z 296DEG 25KT 3867 7496 3861 7487
          3858 7476 3860 7465 3865 7464 3866 7455
          3857 7434

$$

HAYES
1 follow-up statement
665 
FZUS71 KPHI 150358
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1158 PM EDT TUE JUN 14 2011

ANZ454-455-470-150415-
/O.CON.KPHI.MA.W.0035.000000T0000Z-110615T0415Z/
1158 PM EDT TUE JUN 14 2011

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT...

FOR THE FOLLOWING AREAS...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM OVER
ATLANTIC COASTAL WATERS...

AT 1152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS 34 KNOTS OR
GREATER FROM COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE
OUT 20 NM TO 19 NM NORTHEAST OF WATERS FROM FENWICK ISLAND DE TO
CURRITUCK BEACH LIGHT NC FROM 20 TO 40 NM...OR FROM 8 NM EAST OF
FENWICK ISLAND TO 28 NM SOUTHEAST OF FIVE FATHOMS BUOY...MOVING
SOUTHEAST AT 25 KNOTS.

THESE STRONG THUNDERSTORMS WILL BE NEAR
  WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM AT
  1210 AM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

&&

LAT...LON 3843 7448 3855 7503 3865 7503 3863 7490
      3864 7478 3865 7477 3870 7476 3871 7467
      3861 7437 3857 7428 3853 7431 3848 7437
      3840 7438 3840 7439
TIME...MOT...LOC 0358Z 296DEG 25KT 3846 7484 3840 7475
          3837 7464 3839 7453 3844 7452 3845 7443
          3836 7422

$$

HAYES

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 14, 10:54 PM EDT, 17 minutes earlier.

Area forecast discussion, Jun 14, 10:54 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1054 PM EDT TUE JUN 14 2011

.SYNOPSIS...
SURFACE LOW PRESSURE, WELL OFF THE MID-ATLANTIC COAST, WILL MOVE
SLOWLY NORTHEAST THROUGH THE REMAINDER OF THE WORK WEEK.
HIGH PRESSURE FROM THE UPPER GREAT LAKES REGION WILL BUILD OVER
THE REGION BEFORE MOVING OFF THE COAST WEDNESDAY NIGHT. A WARM
FRONT WILL LIFT NORTH ACROSS THE REGION ON THURSDAY, FOLLOWED BY A
COLD FRONT FRIDAY NIGHT INTO SATURDAY. HIGH PRESSURE FROM THE
NORTH IS THEN EXPECTED TO BUILD IN FROM THE NORTH ON SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
THE LATE EVENING UPDATE WAS TO MAKE SOME ADJUSTMENTS TO THE HOURLY
GRIDS BASED ON THE 02Z OBSERVATIONS AND SOME INCORPORATION OF THE
LAV/LAMP GUIDANCE. THE SHOWERS AND ISOLATED THUNDER HAS BEEN ON
THE DECREASE THE LAST FEW HOURS, WITH THE HEAVIEST ACTIVITY MOVING
THROUGH COASTAL DELAWARE ATTM. THE OTHER AREA NOW ALONG COASTAL
OCEAN COUNTY HAS BEEN SLOWLY SHRINKING AS IT SETTLES SOUTHWARD.
THEREFORE, ADJUSTED POPS DOWNWARD SOME WITH THE REMOVAL OF ANY
SHOWER MENTION ACROSS THE WESTERN ZONES AS THE CLOUDS ARE THINNING
OUT AS A SHORT WAVES SETTLES SOUTHWARD. THE NEXT SHORT WAVE DOES
NOT APPEAR TO BE GENERATING SHOWERS, THEREFORE TAPERED POPS
DOWNWARD A LITTLE FASTER.

NAM/GFS MOS GUIDANCE WERE FAIRLY CLOSE, AND A BLEND OF THE TWO
WAS USED TO POPULATE THE GRIDS WITH LITTLE IN THE WAY OF
ADJUSTMENTS MADE ATTM.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
A SURFACE HIGH FROM THE GREAT LAKES REGION IS EXPECTED TO BUILD
OVER THE AREA ON WEDNESDAY BEFORE MOVING OFF THE COAST WEDNESDAY
NIGHT. THIS MEANS THAT MOSTLY SUNNY CONDITIONS SHOULD PREVAIL
WEDNESDAY, WITH MOSTLY CLEAR SKIES WEDNESDAY NIGHT. A WARM FRONT
IS THEN EXPECTED TO LIFT NORTH ACROSS THE REGION ON THURSDAY,
BRINGING WITH IT THE CHANCE OF SHOWER AND THUNDERSTORM ACTIVITY,
ESPECIALLY THURSDAY AFTERNOON AND NIGHT. A COLD FRONT ASSOCIATED
WITH A LOW PRESSURE SYSTEM MOVING ACROSS NEW YORK STATE IS THEN
EXPECTED TO APPROACH FROM THE WEST FRIDAY AFTERNOON WITH
ASSOCIATED HIGHER POPS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE WEATHER FOR THE UPCOMING WEEKEND AND EARLY NEXT WEEK IS NOT
LOOKING TOO BAD AT THIS POINT. A SYSTEM MOVING THROUGH FRIDAY AND
FRIDAY NIGHT MAY BRING SOME SCATTERED SHOWERS/TSTMS TO THE AREA.
IT IS EXPECTED TO KEEP ON MOVING THROUGH AND BRING A RETURN TO
FAIR WEATHER FOR MUCH OF SAT AND INTO SUN. A WARM FRONT FORMING TO
THE SOUTH ON SUNDAY MAY MOVE CLOSE ENOUGH TO BRING SOME CLOUDINESS
OR MAYBE SOME SHOWERS TO THE DELMARVA AREA SUN AFTERNOON...BUT THE
CHCS STILL LOOK FAIRLY LOW AT THIS POINT. CERTAINLY NOTHING TO
CANCEL ANY PLANS OVER. THIS FRONT MAY BE CLOSE ENOUGH TO BRING
BETTER CHCS FOR SHOWERS/TSTMS TO MOST AREAS SUN NIGHT. HIGH
TEMPERATURES THIS WEEKEND WILL MOSTLY BE IN THE LOW TO MID
80S...BUT READINGS MAY REACH CLOSE TO 90 ON SUN IN SRN NJ AND OVER
THE DELMARVA.

AN UPPER RIDGE WILL BEGIN TO BUILD OVER THE EAST NEXT WEEK. A SLOW
RETURN TO ABOVE NORMAL TEMPERATURES AND INCREASING HUMIDITY WILL
RESULT. MONDAY IS EXPECTED TO BE MOSTLY DRY...BUT ANOTHER IMPULSE
MOVING IN THE FLOW MAY BRING SHOWERS/TSTMS TO THE REGION ON MON
NIGHT INTO EARLY TUESDAY. HIGHS EARLY NEXT WEEK WILL MOSTLY BE IN
THE MID 80S TO LOW 90S...WITH SOME LOW 80S NEAR THE SHORE AND IN THE
SOUTHERN POCONOS. LOWS MOSTLY IN THE 60S...WITH SOME LOW 70S IN THE
METRO AREAS AND ON THE DELMARVA.

&&

.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
AN UPPER LEVEL LOW PRESSURE SYSTEM, CENTERED OVER CAPE COD HAS
CAUSED CLOUDS AND SHOWERS TO ROTATE ACROSS THE TERMINALS LATE THIS
AFTERNOON AND EARLY THIS EVENING. THE COVERAGE AND INTENSITY OF THE
SHOWERS IS DECREASING PRESENTLY...BUT SOME VCSH WAS LEFT IN THE 00Z
TERMINALS FOR NOW. VFR CONDITIONS WILL CONTINUE THROUGH THE EVENING.

HIGH PRESSURE WILL BUILD INTO THE FORECAST AREA LATER TONIGHT INTO
WEDNESDAY. THIS SYSTEM WILL BRING CLEARING OVERNIGHT WITH WINDS
BECOMING N TO NW 3 TO 6 KTS. SOME OF OUR SHELTERED AREAS COULD SEE
WINDS DROP TO PRACTICALLY CALM. IN THOSE AREAS, THERE WILL PROBABLY
BE SOME MVFR OR IFR FOR AWHILE IN FOG PRIOR TO DAWN...ESPECIALLY
WHERE THERE WERE SHOWERS EARLIER. THE HIGH PRESSURE SYSTEM WILL
SETTLE OVER US WEDNESDAY, PROVIDING US WITH A BEAUTIFUL FAIR WX VFR
DAY. LIGHT NW WINDS WILL BECOME W AND THEN SW IN THE AFTERNOON.

OUTLOOK...
THE HIGH PRESSURE SYSTEM WILL MOVE SLOWLY OFF TO THE EAST LATE
WEDNESDAY NIGHT AND THURSDAY AS A WARM FRONT APPROACHES FROM THE
SW. VFR CONDITIONS WILL CONTINUE WELL INTO THURSDAY. THE WARM
FRONT WILL BRING THE THREAT OF SHOWERS/THUNDERSTORMS BY LATE
THURSDAY. LOW PRESSURE, MOVING IN FROM THE WEST WILL BRING A
BETTER CHANCE FOR PRECIPITATION AND LOWER FLYING CONDITIONS
THURSDAY NIGHT INTO FRIDAY NIGHT. HIGH PRESSURE WILL RETURN FOR
THE WEEKEND WITH FAIR WEATHER AD GOOD VFR FLYING CONDITIONS.

&&

.MARINE...
AS AN UPPER LEVEL LOW PRESSURE SYSTEM, CURRENTLY OVER CAPE COD,
MOVES OFF TO THE EAST TONIGHT INTO WEDNESDAY, WINDS WILL BECOME
NE AND THEN N LATER TONIGHT. SPEEDS WILL REMAIN BELOW ADVISORY
CRITERIA. AS HIGH PRESSURE BUILDS INTO THE AREA FROM THE WEST
ON WEDNESDAY, WINDS WILL BECOME NW IN THE MORNING AND THEN
GRADUALLY SHIFT TO SW LATE BY IN THE DAY. THE HIGH PRESSURE WILL
SLOWLY MOVE OFF TO THE EAST LATE WEDNESDAY NIGHT AND THURSDAY.
THIS WILL ALLOW A WARM FRONT TO APPROACH FROM THE SOUTHWEST LATE
THURSDAY INTO THURSDAY NIGHT. LOW PRESSURE WILL MOVE IN FROM THE
WEST AND BRING THE THREAT FOR INCLEMENT WEATHER WITH INCREASED
WINDS AND SEAS LATER THURSDAY NIGHT INTO FRIDAY NIGHT. HIGH
PRESSURE WITH FAIR WEATHER IS FORECAST TO RETURN DURING THE
WEEKEND.

&&

.TIDES/COASTAL FLOODING...
THE HIGH TIDE CYCLE ENDED ON THE OCEANFRONT AND ACROSS THE LOWER
DELAWARE BAY. HOWEVER...THE HIGH TIDE CYCLE HAS YET TO END ACROSS
THE UPPER DELAWARE BAY...AND THE ADVISORY WILL CONTINUE THERE
THROUGH EXPIRATION.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR NJZ021.
DE...COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR DEZ002.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...MIKETTA
NEAR TERM...GIGI/GORSE
SHORT TERM...MIKETTA
LONG TERM...O'HARA
AVIATION...O'HARA/RPW
MARINE...RPW
TIDES/COASTAL FLOODING...HAYES
Hazardous weather outlook, Jun 14, 10:51 PM EDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1051 PM EDT TUE JUN 14 2011

DEZ003-004-NJZ012>014-020-022>027-160300-
INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
1051 PM EDT TUE JUN 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-NJZ021-160300-
KENT-CUMBERLAND-
1051 PM EDT TUE JUN 14 2011

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN
NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-015>019-PAZ054-055-
060>062-067>071-160300-
NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-
MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
1051 PM EDT TUE JUN 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-470-160300-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM-
1051 PM EDT TUE JUN 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 14, 5:46 PM EDT, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
546 PM EDT TUE JUN 14 2011

PAZ068-070-071-142245-
DELAWARE PA-MONTGOMERY PA-PHILADELPHIA PA-
546 PM EDT TUE JUN 14 2011

...A FEW SHOWERS AND ISOLATED THUNDERSTORM WILL AFFECT EASTERN
DELAWARE...MONTGOMERY AND PHILADELPHIA COUNTIES...

AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS AND ISOLATED THUNDERSTORMS, WITH THE STRONGEST 19
MILES NORTHWEST OF PHILADELPHIA...MOVING SOUTH AT 15 MPH. THE
THUNDERSTORM WILL BE NEAR NORTH WALES...SPRING HOUSE AROUND 600
PM...AMBLER...FORT WASHINGTON AROUND 615 PM...NORRISTOWN...EAST
NORRITON AROUND 630 PM...BRIDGEPORT AND WEST CONSHOHOCKEN AROUND 645
PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADWAYS AND POOR DRAINAGE AREAS. AROUND A QUICK QUARTER OF
AN INCH OF RAIN WILL OCCUR WITH THE STRONGER STORMS.

LAT...LON 3999 7537 4035 7538 4022 7517 4001 7509

TFG
Special weather statement, Jun 14, 6:05 PM EDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
605 PM EDT TUE JUN 14 2011

NJZ017-PAZ067-068-070-071-142300-
CHESTER PA-DELAWARE PA-GLOUCESTER NJ-MONTGOMERY PA-PHILADELPHIA PA-
605 PM EDT TUE JUN 14 2011

...ANOTHER STRONG THUNDERSTORM WILL AFFECT CHESTER...
DELAWARE...GLOUCESTER...MONTGOMERY AND PHILADELPHIA COUNTIES...

AT 602 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES NORTHWEST OF PHILADELPHIA...MOVING SOUTH
AT 20 MPH. THE THUNDERSTORM WILL BE NEAR TROUT LAKE...WEST
CONSHOHOCKEN AROUND 615 PM...BROOMALL...MEDIA AROUND 630 PM...
PARKSIDE AND UPLAND AROUND 645 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...BETWEEN A QUARTER TO
HALF AN INCH ALONG THE PATH OF THE STRONGEST STORM. THIS WILL CAUSE
WATER TO POND ON ROADWAYS AND POOR DRAINAGE AREAS.  WIND GUSTS TO 30
MPH ARE POSSIBLE WITH THIS STORM. THIS STORM MIGHT PRODUCE SMALL HAIL.

LAT...LON 3981 7510 3984 7553 4020 7540 4018 7524
      3989 7513 3988 7514 3986 7512

TFG
Special weather statement, Jun 14, 9:31 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
931 PM EDT TUE JUN 14 2011

DEZ002>004-150300-
DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-
931 PM EDT TUE JUN 14 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEAST KENT AND SUSSEX
COUNTIES...

AT 925 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHEAST OF DOVER...MOVING SOUTH AT 15
MPH. THE THUNDERSTORM WILL BE NEAR SLAUGHTER BEACH AROUND 945 PM...
ELLENDALE...LEWES AROUND 1015 PM...MILTON...REHOBOTH BEACH AROUND
1030 PM...GEORGETOWN...LONG NECK AROUND 1045 PM...MILLSBORO AND
SYCAMORE AROUND 1100 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FIELDS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL
LIKELY PRODUCE SMALL HAIL.

IF YOU SEE THREATENING WEATHER APPROACH...PLEASE MOVE INDOORS
QUICKLY.

LAT...LON 3859 7551 3905 7536 3903 7533 3898 7529
      3893 7530 3889 7525 3883 7521 3879 7513
      3880 7508 3865 7505 3863 7506 3860 7504
      3855 7504

TFG
Special weather statement, Jun 14, 9:57 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
957 PM EDT TUE JUN 14 2011

NJZ020-026-150330-
COASTAL OCEAN NJ-OCEAN NJ-
957 PM EDT TUE JUN 14 2011

...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT OCEAN
COUNTY...

AT 954 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS, POSSIBLY AN ISOLATED THUNDERSTORM, PRODUCING HEAVY
RAINFALL 10 MILES NORTHWEST OF TOMS RIVER...MOVING SOUTH AT 20 MPH.
THE SHOWER WILL BE NEAR LEISURE KNOLL...LAKEHURST...LEISURE
VILLAGE...LEISURE VILLAGE EAST AROUND 1005 PM...LEISURE VILLAGE
WEST-PINE LAKE PARK...PLEASANT PLAINS...HOLIDAY
CITY-DOVER...MANTOLOKING AROUND 1010 PM...CRESTWOOD VILLAGE AND
WHITING AROUND 1015 PM.

VERY HEAVY RAIN WILL FALL FROM THE SHOWERS AND COULD DROP AROUND A
QUARTER TO HALF AN INCH WITHIN AN HOUR...AND WILL CAUSE WATER TO
POND ON ROADS AND LOW LYING AREAS. PLEASE TAKE ROADWAYS THAT ARE
NOT PRONE TO POOR DRAINAGE FLOODING.

LAT...LON 4003 7404 3996 7404 3974 7409 3966 7414
      3966 7417 3970 7416 3966 7420 3965 7436
      4014 7443 4015 7426 4010 7424 4010 7417
      4013 7411 4009 7407 4010 7402 4007 7401

TFG
Special weather statement, Jun 14, 10:19 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1019 PM EDT TUE JUN 14 2011

DEZ003-004-150315-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
1019 PM EDT TUE JUN 14 2011

...STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...

AT 1017 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
CAPE MAY TO 8 MILES NORTHEAST OF GEORGETOWN...MOVING SOUTHEAST AT 20
MPH. THE THUNDERSTORMS WILL BE NEAR LEWES AROUND 1030 PM...REHOBOTH
BEACH...HENLOPEN ACRES AROUND 1045 PM...LONG NECK AND DEWEY BEACH
AROUND 1100 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3860 7510 3860 7508 3862 7509 3861 7514
      3880 7551 3889 7526 3883 7521 3880 7516
      3879 7511 3881 7508 3867 7505 3857 7505

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 9:48 PM EDTSpecial Marine WarningPHI27 min
Jun 14, 9:57 PM EDTSpecial Weather StatementPHIOcean93 min
Jun 15, 12:58 AM EDTCoastal Flood StatementPHIBurlington, Camden, Gloucester2 hr
Jun 15, 3:57 AM EDTCoastal Flood StatementPHIBurlington, Camden, Cumberland, Gloucester, Salem11 hr
Jun 15, 3:57 AM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean20 hr
Jun 15, 3:34 PM EDTSpecial Weather StatementPHIWarren56 min
Jun 15, 4:08 PM EDTSpecial Weather StatementPHIWarren52 min
Jun 15, 6:00 PM EDTSpecial Weather StatementPHIWarren60 min

Nearby

Special Marine Warnings in New Jersey, 2011Every special marine warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.